# SDR SWAA2020072197532

- Difficulty date: July 2, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SERVICE DOOR LOWER BEAM 4 RH AT FWD GALLEY AREA (1 EA) / REPLACED SERVICE DOOR UPPER BEAM # 4 RH AT FWD GALLEY AREA IAW SRM 737-700 51-40-02; 51-10-02 AND DRAWING #141A6516 REV. D AND EO #52-41-14093 REV 1
